Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 5 records found  Search took 0.01 seconds. 
1.
12 p, 203.9 KB On the lie algebra of a transversally complete foliation / Rybicki, Tomasz (Uniwersytet Yagiellonski. Instytut Matematyki (Cràcovia, Polònia))
1987 - 10.5565/PUBLMAT_31187_01
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 5-16  
2.
12 p, 249.3 KB Descomposiciones bornológicas de Shauder / Serrahima, Mercè (Universitat de Barcelona. Facultad de Matemáticas)
1987 - 10.5565/PUBLMAT_31187_02
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 17-28  
3.
56 p, 797.1 KB Topics in analysis / Henry, Daniel B. (Centre de Recerca Matemàtica (Barcelona))
1987 - 10.5565/PUBLMAT_31187_03
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 29-84  
4.
25 p, 438.1 KB On a locally convex space admitting a fundamental sequence of strongly bounded subsets / Kitihara, Kazuaki (Kobe University. The Graduate School of Science and Technology)
1987 - 10.5565/PUBLMAT_31187_04
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 85-109  
5.
16 p, 290.1 KB D-dimensión en espacios no metrizables / Criado, Regino (Universidad Politécnica de Madrid. ETSI Telecomunicación) ; Tarrés, Juan (Universidad Politécnica de Madrid. Facultad de Ciencias Matemáticas)
1987 - 10.5565/PUBLMAT_31187_05
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 111-126  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.